# SDR UHLA2014090300609

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 23,710 hours, 14,590 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATION SHOWS OPEN DURING FLIGHT.  R & R AFT L2 DOOR PROXIMITY SENSOR HARNESS IAW AMM 52-72-21.  OPS CHECKED GOOD.
